# SDR DALA1170100975

- Difficulty date: December 12, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 55,404 hours, 41,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054775
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLOOR TRACK CORROSION STA 196 TO STA 256 LBL 44.  REPAIRED IAW MD88 SRM 53-05 FIG 4F AND ERA 498618-14 REV ORIGINAL.
